MAUDE Adverse Event Report: STRYKER TRAUMA KIEL FIXATION K-WIRE T2 TIBIA SPI Ø3X285 MM, WCH COATED; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL FIXATION K-WIRE T2 TIBIA SPI Ø3X285 MM, WCH COATED; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18061417S
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device matched the report and the complaint failure mode was confirmed.Referring to product inquiry the fixation k-wire t2 tibia spi ø3 x 285 mm, wch coated is stated to be the primary product.No further associated products were reported.A review of the dhr revealed no discrepancies.During the visual inspection a hair between the clear tube and the pouch was found.All seals and original packaging are still intact.Thus, the pollution must have occurred during the packaging process at stryker (b)(4), which was not detected during inspection.Based on the above facts the root cause of the reported event is related to an inadequate packaging process.No discrepancies were detected during risk analysis review.The found hair has to be classified as a non-conformance; previous actions are in place.The case is transferred to already existing ncr / capa which initiated project # (b)(4) ¿clean room¿.
 
Event or Problem Description
In in-coming inspection at distribution, it was found that there was a foreign material (hair) in blister.

Brand Name
FIXATION K-WIRE T2 TIBIA SPI Ø3X285 MM, WCH COATED
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key6309113
Report Number0009610622-2017-00047
Device Sequence Number16288235
Product Code HSB
UDI-Device Identifier07613252577478
UDI-Public(01)07613252577478(11)161117(17)211031(10)K045198
Combination Product (Y/N)N
PMA/510(K) Number
K131365
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2021
Device Catalogue Number18061417S
Device Lot NumberK045198
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2017
Initial Report FDA Received Date02/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;